Is it possible to have a seizure while under the influence of benzos?

[fusion_global id=”37″][fusion_builder_container hundred_percent=”no” hundred_percent_height=”no” hundred_percent_height_scroll=”no” hundred_percent_height_center_content=”yes” equal_height_columns=”no” menu_anchor=”” hide_on_mobile=”small-visibility,medium-visibility,large-visibility” status=”published” publish_date=”” class=”” id=”” background_color=”” background_image=”” background_position=”center center” background_repeat=”no-repeat” fade=”no” background_parallax=”none” enable_mobile=”no” parallax_speed=”0.3″ video_mp4=”” video_webm=”” video_ogv=”” video_url=”” video_aspect_ratio=”16:9″ video_loop=”yes” video_mute=”yes” video_preview_image=”” border_size=”” border_color=”” border_style=”solid” margin_top=”” margin_bottom=”” padding_top=”” padding_right=”” padding_bottom=”” padding_left=”” admin_label=”Post”][fusion_builder_row][fusion_builder_column type=”1_1″ layout=”1_1″ spacing=”” center_content=”no” link=”” target=”_self” min_height=”” hide_on_mobile=”small-visibility,medium-visibility,large-visibility” class=”” id=”” background_color=”” background_image=”” background_image_id=”” background_position=”left top” background_repeat=”no-repeat” hover_type=”none” border_size=”0″ border_color=”” border_style=”solid” border_position=”all” box_shadow=”no” box_shadow_blur=”0″ box_shadow_spread=”0″ box_shadow_color=”” box_shadow_style=”” animation_type=”” animation_direction=”left” animation_speed=”0.3″ animation_offset=”” last=”no”][fusion_text columns=”” column_min_width=”” column_spacing=”” rule_style=”default” rule_size=”” rule_color=”” hide_on_mobile=”small-visibility,medium-visibility,large-visibility” class=”” id=””]

I’ll start with some background info. I had never experienced anything akin to a seizure until a period of extreme insomnia a few weeks ago, which was due to stress from legal/school matters. Three days in with no sleep, and while really high (just THC) I was sitting at my computer when i started to feel nauseous and increasingly lightheaded and confused. I came to seemingly a few seconds later very disoriented on the ground, sweating, and with a very confused mind. This then repeated about 5-10 minutes later while stripping down to get into bed, so me and my roommate decided to call EMS. They ran a few tests, but ultimately seemed fairly unconcerned and uncertain that what I experienced was a seizure. Past that date I didn’t experience anything similar, though I was very paranoid about the possibility of it happening again.

Well, last night I experienced something that felt very much the same at the tail end of a 25mg 4-ho-MET trip. I had dosed very late into the night, and without much of a clear intention beyond wanting to do drugs, so my trip was overall not that great -I was in a kinda shitty headspace and not having the best time.

2-3 hours in I had my roommate assist me in taking some etizolam to dull my anxiety and help me sleep. This was my first time ever taking a benzo, so I did not feel comfortable dosing myself. After taking the etiz, I was in a friends room for about two hours -having one beer and a few whippets. Feeling much more come down I returned to my room and smoked a few bowls with my roommate. The weed re-amplified the 4-HO, bringing another wave of CEV’s and general psychedelic feeling (this was 6 hours after drop). I then went to take a shower, and thats when it happened.

I was standing in the shower, still very fucked up and tripping pretty well. At one point I began to wonder what would happen if I had a seizure right then and there in the shower, with others in the bathroom. Shortly after then I started to once again feel that rising lightheadedness that I associated with my former ‘seizures’. My mind started racing, trying to calm myself down by thinking that I’m just high and a bit tired -I had felt the same feeling many times before when high/drunk late at night and tried to reassure myself that I was just lightheaded. Eventually though the confusion took full hold and I stumbled/fell out of the shower -coming back quick as before with only the repeated thought of ‘not again’ in my head. Within minutes I was feeling pretty much fine again, though still paranoid and shook up like the last time.

My question is do you think this could have been a genuine seizure? AFAIK benzos should be extremely effective in stopping seizures, so it seems surprising that I would have one while on one. Perhaps my body was too exhausted and I was passing out, or maybe just the anxiety of having a seizure lead to a similar experience, especially considering I was on a psych. I am also on Lexapro, so I don’t know if serotonin syndrome or something could be the culprit. Nonetheless, it was a scary experince that I would like to have some degree of understanding of.

Has anyone else experienced something similar or have any idea what this could be if not a seizure? I am just very scared for my health.

I really appreciate any help or perspective you can give.

Panic attack possibly? Or were you never feeling anxious? I wonder if it’s just the thc and maybe low blood pressure. I’ve gotten really lightheaded before after being high, but usually water fixes that. I’ve also had tremor of a variety, like my whole body shivering or vibrating, but it’s usually unpleasant feeling. Usually happens after getting way too high on dab carts.

It’s from staying up for with insomnia related issues with the combo of uppers and downers. Don’t know how much food you consumed or your size but that heavily influences your metabolism. From experience with that situation I’d been up on little to no sleep, little uppers, medical dose of kpins, little food. When chemical and brain function correlate to enact those type of biophysical outcomes it’s a depletion in brain chemicals, mainly effecting the myelin sheath in your brain responsible for ion uptake (normally absorption of electrolytes is maximized coconut water, the pink stuff not the cut bs) causing the neural pathways to not communicate effectively or start to make “primal” or more brain stem activity to be used due to the stress on your brain. If your parents we’re abusers of uppers or alcohol it can be a common symptom or reaction when not keeping up on self care while using. Remember to drink a bunch of water. Also sounds like fishing out on whippets so could be oxygen deprivation if you’re hyperventilating due to stress then ripping a bowl causing more oxygen deprivation. Be well fam stay safe. And to answer your question simply yes I had a seizure like incident or situation you were describing while under the influence of bnzos

You can have a seizure while on benzos. I recently read a report of a seizure due to extended release Wellbutrin while the patient was also on lamictal AND Klonopin to prevent seizures (with Klonopins being one of the ‘gold standard’ anti-convulsant benzos)

Yes, I have before, when they gave me a piss-poor dosage of valium hospital (5mg) to taper off benzo and alcohol dependence a long time ago, I knew I should’ve demanded for 50mg, but demanding that kind of dose, especially when they don’t understand the potency of the benzos you’re with, drawing from, well, they need to step up the dosage or yes, you can have a seizure.

If you develop a rather substantial dependency to benzos and stop cold turkey or taper your usage down more than you should, some people more than others have a high likelihood of experiencing seizures. A friend of mine was prescribed 3 2mg bars per day, and took them at the prescribed dose for a little under a year and begin to have some gnarly seizures. Had a total of 20 or so…hasnt had any in a while and is doing good now. Take care

[/fusion_text][/fusion_builder_column][/fusion_builder_row][/fusion_builder_container][fusion_global id=”38″]

Leave a Reply

Your email address will not be published. Required fields are marked *